# SDR SWAA2021100807008

- Difficulty date: August 12, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK LOCATED BS 663 PLUS 3 INCHES AND BETWEEN LBL 30 AND LBL 40; CRACK LENGTH 0.400 INCHES.  INSTALLED REPAIR PARTS DOUBLER [1] 1 EA; WEB [3] 1 EA; STIFFENERS [2] 7 E/A; FILLER[4] 1EA; FILLERS 6EA; FILLER 1 EA; FILLER 1EA; FILLER 1EA; BRACKET (FITTING)1EA  BRACKET (2EA) LOC AT BSTA 663.75. AND BTW LBL 30 TO LBL 40. BRACKET (1EA) LOC AT BSTA 675 AND BTW LBL 30 TO LBL 40, STIFFENER (1EA) LOC. BTW BSTA 663.75 TO BSTA 675. AND BTW LBL 50 TO LBL 60. BRACKET (1EA) LOC BTW BSTA 663.75 TO BSTA 675 AND LBL50, BRACKET (1EA), SHIM (1EA) LOCATED BTW BSTA 675 TO BSTA 684 AND LBL 40, SUPPORT
